MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY; MULTIFOCAL IOLS
Model Number ZXR00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Halo (2227); No Code Available (3191)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted; give date: not applicable, there is no indication the lens has been explanted.(b)(4).Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient is experiencing glare, halos around lights and headlights at night an intraocular lens (iol) in the left eye.Visual acuity (va) pre-operative (op): 20/20 both eyes (ou), va post-op: 20/20 ou.The left eye is scheduled for explant on (b)(6) 2020.No additional information was provided to johnson & johnson surgical vision.Patient had bilateral lens implants.This report captures the lens implanted in patients left eye.A separate report is being submitted for the lens in the right eye.
 
Additional Manufacturer Narrative
Additional information: further information was provided, and the lens was explanted as planned.The lens was destroyed.There was no incision enlargement, or vitrectomy required.Another johnson & johnson lens (different model and diopter) was implanted as a replacement.The patient was doing fine and well.The following section has been updated accordingly: section d7: if explanted; give date: (b)(6) 2020.Device evaluation: product evaluation cannot be performed as info.Was received that the lens has been destroyed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no other complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SYMFONY
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10538743
Report Number9614546-2020-00413
Device Sequence Number10905573
Product Code POE
UDI-Device Identifier05050474579088
UDI-Public(01)05050474579088(17)230226
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2023
Device Model NumberZXR00
Device Catalogue NumberZXR00U0195
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR